# SDR GTIA2022080436573

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 30,335 hours, 11,726 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L1 DOOR ASSIT BOTTLES LOW-SVC R1 AND L1 DOOR ASSIST BOTTLES PER A 52-10-00
